# SDR SWAA2024051578352

- Difficulty date: April 23, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN HOLE FROM STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA. LOOKING FWD CRACK DIRECTION IS: 7 O CLOCK. 2024-259366 CRACK ON WEB LOCATED BTW BS 291.5 TO BS 340 AT LEVEL STR 17R AT FWD GALLEY AREA SEE PICTURES ON TASK INFORMATION<[01] REPLACED WEB LOCATED BETWEEN BS 291.5 TO BS 332.1 STRINGER STR 17R FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02; DWG 141A8310 SHEET 25 REV- AND DWG 141A8310 SHEET 6 REV A.;[02] CORRECTED STEP 1; REPLACED WEB LOCATED BETWEEN BS 291.5 TO BS 332.1 STRINGER STR 17R FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02; DWG 141A8310 SHEET 25 REV- AND DWG 141A8310 SHEET 6 REV A.  SEE INDIVIDUALS SIGN OFF BELOW;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
